# SDR AALA201812279001

- Difficulty date: December 23, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 20,547 hours, 8,210 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF. CYCLED DOWN AND UP, NO HELP.   REPLACED LANDING GEAR CONTROL LEVER IAW AMM 32-31-11.  RETRACTED GEAR IAW FIM 32-30-00.  OPS CHECKED NORMAL. THE AIRCRAFT WAS GROUNDED.
